# SDR DHL2000712001

- Difficulty date: November 16, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNKNOWN SMELL IN COCKPIT.  GROUND RAN ENGS TO T/O PWR PER JRH 5.2 RAN PACKS, NO ODOR NOTICED IN COCKPIT PER JRH 6.3.
